# SDR AALA20011240

- Difficulty date: June 5, 2001
- Submitted: July 3, 2001
- Operation: Air carrier
- Aircraft: N566AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49348
- System (JASC): 5100 · Standard Practices/Structures
- Part: Beam
- Condition: Corroded
- Location: Fs 1174/1192
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION UNDER DOOR STOPS AT AFT CARGO DOOR LOWER CUTOUT.  COMPLETED DOOR JAMB REPAIR PER AARD 53-10-00-3 AND SRM 51-10-3.  (M)
